Fixed point theorems in fuzzy metric spaces for mappings with Bγ,µ condition
Keywords:Fuzzy metric space, Bγ,µ condition, Convexity, Fixed point
In this paper we prove some fixed point theorems in fuzzy metric spaces for a class of generalized nonexpansive mappings satisfying Bγ,µ condition. We introduce a type of convexity in fuzzy metric spaces with respect to an altering distance function and prove convergence results for some iteration schemes to the fixed point. The results are supported by suitable examples.
N. Akkasriworn, “Fixed point theorems and approximating fixed points of generalized (C)-condition mappings”, International journal of mathematical analysis, vol. 7, no. 19, pp. 915-925, 2013. http://dx.doi.org/10.12988/ijma.2013.13089
D. Das and N. Goswami, “Some fixed point theorems on the sum and product of operators in tensor product spaces”, International journal of pure and applied mathematics, vol. 109, no. 3, pp. 651- 663, 2016. http://dx.doi.org/10.12732/ijpam.v109i3.13
D. Das, N. Goswami, and V. N. Mishra, “Some results on the projective cone normed tensor product spaces over Banach algebras”, Boletim da Sociedade Paranaense de Matemática, Vol. 38, pp. 197-221, 2020. https://doi.org/10.5269/bspm.v38i1.36450
M. Edelstein, “On fixed and periodic points under contractive mappings”, Journal of the London Mathematical Society, vol. s-37, no. 1, pp. 74-79, 1962. https://doi.org/10.1112/jlms/s1-37.1.74
J. García-Falset, E. Llorens-Fuster, and T. Suzuki, “Fixed point theory for a class of generalised non-expansive mappings”, Journal of mathematical analysis and applications, vol. 375, no. 1, pp. 185-195, 2011. https://doi.org/10.1016/j.jmaa.2010.08.069
A. George and P. Veeramani, “On some results in fuzzy metric spaces”, Fuzzy sets and systems, vol. 64, no. 3, pp. 395-399, 1994. https://doi.org/10.1016/0165-0114(94)90162-7
M. Grabiec, “Fixed points in fuzzy metric spaces”, Fuzzy sets and systems, vol. 27, no. 3, pp. 385-389, 1988. https://doi.org/10.1016/0165-0114(88)90064-4
V. Gregori, S. Morillas, and A. Sapena, “Examples of fuzzy metrics and applications”, Fuzzy sets and systems, vol. 170, no. 1, pp. 95-111, 2011. https://doi.org/10.1016/j.fss.2010.10.019
N. Haokip and N. Goswami, “Some fixed point theorems for generalized Kannan type mappings in b-metric spaces”, Proyecciones (Antofagasta), vol. 38, no. 4, pp. 763-782, 2019. https://doi.org/10.22199/issn.0717-6279-2019-04-0050
A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary different equations”, Nonlinear analysis: theory, methods & applications, vol. 72, no. 5, pp. 2238-2242, 2010. https://doi.org/10.1016/j.na.2009.10.023
M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points”, Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1-9, 1984. https://doi.org/10.1017/S0004972700001659
E. Karapinar, “Remarks on Suzuki (C)-Condition,” in Dynamical systems and methods , A. Luo, J. Machado, and D. Baleanu, Eds. New York, NY: Springer, 2012, pp. 227–243. https://doi.org/10.1007/978-1-4614-0454-5_12
E. Karapinar, and K. Taş, “Generalised (C)-conditions and related fixed point theorems”, Computers & mathematics with applications, vol. 61, no. 11, pp. 3370-3380, 2011. https://doi.org/10.1016/j.camwa.2011.04.035
I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces”, Kybernetika (Prague), vol. 11, no. 5, pp. 336-344, 1975. [On line]. Available: https://bit.ly/3hfZKMf
A. R. Khan, H. Fukhar-ud-din, and A. A. Domlo, “Approximating fixed points of some maps in uniformly convex metric spaces”, Fixed point theory and applications, vol. 2010, Art. ID. 385986, 2010. https://doi.org/10.1155/2010/385986
N. F. AL-Mayahi and S. H. Hadi, “Some new result of compact sets in fuzzy metric space”, Journal of Al-Qadisiyah for computer science and mathematics , vol. 6, no. 2, pp. 77-82, 2014. [On line]. Available: https://bit.ly/3ytD0xQ
B. Patir, N. Goswami, and L. N. Mishra, “Fixed point theorems in fuzzy metric spaces for mappings with some contractive type conditions”, Korean journal of mathematics, vol. 26, no. 2, pp. 307-326, 2018. https://doi.org/10.11568/kjm.2018.26.2.307
B. Patir, N. Goswami, and V. N. Mishra, “Some results on fixed point theory for a class of generalized nonexpansive mappings”, Fixed point theory and applications, vol. 2018, Art. ID. 9, 2018. https://doi.org/10.1186/s13663-018-0644-1
A. Roldán, J. Martínez. Moreno, C. Roldán, and Y. J. Cho, “Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces”, Fuzzy sets and systems, vol. 251, pp. 71-82, 2014. https://doi.org/10.1016/j.fss.2013.10.009
Y. Shen, D. Qiu, and W. Chen, “Fixed point theorems in fuzzy metric spaces”, Applied mathematics letters, vol. 25, no. 2, pp. 138-141, 2012. https://doi.org/10.1016/j.aml.2011.08.002
T. Suzuki, “Fixed point theorems and convergence theorems for some generalized non- expansive mappings”, Journal of mathematical analysis and applications, vol. 340, no. 2, pp. 1088-1095, 2008. https://doi.org/10.1016/j.jmaa.2007.09.023
W. Takahashi, “A convexity in metric spaces and nonexpansive mappings”, Kodai mathematical seminar reports, vol. 22, no. 2, pp. 142-149, 1970. https://doi.org/10.2996/kmj/1138846111
W. Takahashi and G.E. Kim, “Approximating fixed points of nonexpansive mappings in Banach spaces”, Mathematica japonica, vol. 48, no. 1, pp. 1-9, 1998.
A. Thanithamil and P. Thirunavukarasu, “Some results in fuzzy metric spaces with convex structure”, International journal of mathematical analysis, vol. 57, no. 8, pp. 2827-2836, 2014. https://doi.org/10.12988/IJMA.2014.410331
B. C. Tripathy, S. Paul, and N. R. Das, “Banach’s and Kannan’s fixed point results in fuzzy 2-metric spaces”, Proyecciones (Antofagasta), vol. 32, no. 4, pp. 359-375, 2013. http://dx.doi.org/10.4067/S0716-09172013000400005
B. C. Tripathy, S. Paul, and N. R. Das, “A fixed point theorem in a generalized fuzzy metric space”, Boletim da Sociedade Paranaense de Matemática, vol. 32, no. 2, pp. 221-227, 2014. https://doi.org/10.5269/bspm.v32i2.20896
E. Zeidler, Nonlinear functional analysis and its applications., vol. 1. New York, NY: Springer, 1986.
How to Cite
Copyright (c) 2021 Nilakshi Goswami, Bijoy Patir
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.